# SDR SWAA2022121380930

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 79,670 hours, 47,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED LIGHT CAPACITY CHECK, M01673, M01668, M01675.   R & R THE BATTERY PACKS IAW AMM 33-51-06.
